MathSciNet Relay Station
MathSciNet bibliographic data
MR1342295 (96i:65040) 65H10
Morgan, Alexander P.; Sommese, Andrew J.; Wampler, Charles W. A product-decomposition bound for Bezout numbers. SIAM J. Numer. Anal. 32 (1995), no. 4, 1308–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement